# SDR WX0A2015030472443

- Difficulty date: February 25, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- Aircraft time: 52,607 hours, 35,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD TE OF FLAP IS CRACKED.  REPAIRED LT OTBD TE FLAP IAW SRM 57-03.
